Perturbation theory for Volterra integrodifferential systems. (English) Zbl 0209.14101


45J05 Integro-ordinary differential equations
45D05 Volterra integral equations
45M05 Asymptotics of solutions to integral equations
Full Text: DOI


[1] Miller, R. K., On the linearization of Volterra integral equations, J. Math. Anal. Appl., 23, 198-208 (1968) · Zbl 0167.40902
[2] Miller, R. K.; Nohel, J. A.; Wong, J. S.W, Perturbations of integral equations, J. Math. Anal. Appl., 24 (1969) · Zbl 0185.35901
[3] Grossman, S. I., Existence and uniqueness of solutions to nonlinear Volterra integral and integrodifferential equations, (Ph.D. Thesis (1969), Brown University) · Zbl 0206.41402
[4] Banks, H. T., Representations for solutions of linear FDE’s, (Tech. Report (1968), Center for Dynamical Systems, Brown University: Center for Dynamical Systems, Brown University Providence, R. I) · Zbl 0165.42701
[5] Massera, J. L.; Schaffer, J. J., Linear Differential Equations and Function Spaces (1966), Academic Press: Academic Press New York · Zbl 0202.14701
[6] Corduneanu, C., Problèmes globaux dans la théorie des équations intégrales de Volterra, Ann. Mat. Pura Appl., 67, 349-363 (1965) · Zbl 0151.16801
[7] Corduneanu, C., Some perturbation problems in the theory of integral equations, Math. Systems Theory, 1, 143-155 (1967) · Zbl 0166.09801
[8] Antosiewicz, H. A., Un. Analogue du principle de point fixe de Banach, Ann. Math. Pura Appl., 74, 61-64 (1966) · Zbl 0151.20602
[9] Levin, J. J.; Nohel, J. A., On a system of integrodifferential equations occuring in reactor dynamics, J. Math. Mech., 9, 347-368 (1960) · Zbl 0094.08503
[10] Gyftopoulos, E. P., Theoretical and experimental criterion for nonlinear reactor stability, Nucl. Sci. Eng., 26, 26-33 (1966)
[11] Paley, R. E.A. C.; Wiener, N., Fourier Transforms in the Complex Domain (1934), Amer. Math. Soc. Colloquium Publications · Zbl 0006.25704
[12] Helliwell, W. S., The asymptotic behavior of the solution to a nonlinear system of integrodifferential equations occurring in reactor dynamics, (Ph.D. Thesis (1969), Brown University)
[13] Levin, J. J., The asymptotic behavior of the solutions of an integrodifferential equation, (Proc. Amer. Math. Soc., 14 (1963)), 534-541 · Zbl 0115.32403
[14] Hannsgen, K. B., Indirect Abelian theorems and a linear Volterra equation, Trans. Amer. Math. Soc., 142, 539-555 (1969) · Zbl 0185.35801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.